# SDR AALA202503061923

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 92,987 hours, 12,094 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943D
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RECIRC FAN STATUS MSG BURNING ODOR/ ELECTRIC SMELL THRU CABIN BOTH RECIRC FANS TURNED OFF. **SUPPLEMENTAL REPORT FOR SDR AALA202503051923.** (CLOSED) MAINTENANCE REPLACED LEFT LOWER RECIRC FAN IAW AMM 21-57-07.
